# SDR SWIA201024370

- Difficulty date: May 21, 2010
- Submitted: June 13, 2010
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 20,312 hours, 17,475 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR EMERGENCY LIGHT STRIP INOP.  (FLT 6826)  TIGHTENED LOOSE CONNECTION ON STRIP.
